Bulletin of the Belgian Mathematical Society - Simon Stevin

Fixed points theorems and quasi-variational inequalities in G-convex spaces

M. Fakhar and J. Zafarani

Full-text: Open access


We obtain a generalized continuous selection theorem and a coincidence theorem for generalized convex spaces. Some new Himmelberg type theorems and Eilenberg-Montgomery and Gorniéwicz type fixed point theorems for mappings with KKM property are established in noncompact LG-spaces. Moreover, applications to these fixed point theorems for existence of equilibria are given.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 2 (2005), 235-247.

First available in Project Euclid: 3 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]
Secondary: 49J40: Variational methods including variational inequalities [See also 47J20] 47J20: Variational and other types of inequalities involving nonlinear operators (general) [See also 49J40]

Continuous selection Fixed point theorem coincidence theorem generalized quasi-variational inequalities


Fakhar, M.; Zafarani, J. Fixed points theorems and quasi-variational inequalities in G-convex spaces. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 2, 235--247. https://projecteuclid.org/euclid.bbms/1117805086

Export citation